# SDR MALA050250

- Difficulty date: March 2, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,902 hours, 15,893 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK IN YYC FOUND FWD NOSE COWL BULKHEAD 2 CRACKED STIFFENERS, NR 3 ENGINE.  ITEM NR 23 P/N HC716H0022-208, ITEM NR 2 P/N HC716H0022-215.
